Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

IS leptaden a safe drug to increase the breast size? Any side effects?

hi mam very gd morning ....i am a mother of 10 months old baby ....i need to increase my breast size ....i have tried many Ayurveda and maruthuva like pills and paste but that s all not worked out well for me....due to this discomfort i am facing some problems i have lossed my self confidence too ...i need a quick and good solution please help me .....(tell me about leptaden pills )and suggests me some pills without side effect
Asked On : Sat, 1 Dec 2012
Answers:  1 Views:  155
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Internal Medicine Specialist 's  Response
Welcome to healthcare magic!
Nice sized and attractive breasts are part of eligant personality of female.
Unfortunately till date there is no medicine which can enhance the size of breasts in any reliable way although claims are so many.
The drug leptaden is proposedly a milk enhancing drug and not for the size improvement.
You can use external apparatus like padded bras to improve the looks.
I hope you would get benefitted from my advise.
Wish you a good health.
Answered: Wed, 5 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor